# SDR AALA201709189028

- Difficulty date: September 14, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N90024
- Make and model: Airbus A319-115
- Aircraft serial: 6384
- Aircraft time: 7,987 hours, 3,626 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: Aft Rt Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT DOOR EMERGENCY CYLINDER HAD LOW PRESSURE. CHARGED THE CYLINDER TO CORRECT PRESSURE IAW AMM 52-10-00.
